Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM BRAVO; ELECTRODE, PH, STOMACH
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
GIVEN IMAGING LTD., YOQNEAM BRAVO; ELECTRODE, PH, STOMACH
Model Number
FGS-0313
Medical Device Problem Code
Positioning Failure (1158)
Health Effect - Clinical Code
Foreign Body In Patient (2687)
Date of Event
10/28/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the capsule failed to deploy in the esophagus and was retrieved in the stomach.
New Search
Submit an Adverse Event Report
Brand Name
BRAVO
Common Device Name
ELECTRODE, PH, STOMACH
Manufacturer
(Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
IS 20692
MDR Report Key
12105247
Report Number
9710107-2021-00315
Device Sequence Number
14597532
Product Code
FFT
UDI-Device Identifier
07290101361688
UDI-Public
07290101361688
Combination Product (Y/N)
N
Initial Reporter State
NJ
Initial Reporter Country
US
PMA/510(K) Number
K102543
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
User Facility
Report Source
health professional,user faci
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
07/01/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
FGS-0313
Device Catalogue Number
FGS-0313
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
07/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
57 YR